Doctor insights on:
Vitamins are OK: Femara is an enzyme-inhibitor which eliminates the conversion of testosterone to estrogen. As such, it is a valuable drug, but this elimination potentially increases the risk of bone loss. Thus taking supplemental vitamin d and getting a test to make sure your level is normal is a good idea and will not interfere with the effect of the medicine. ...Read moreSee 1 more doctor answer
Started femara 2 weeks ago;side effects r minimal. One night every bone in my 2 feet cramped ;dr rec vitamin K n magn will these interact with femar?
No interference: You are probably taking vitamin-d(not vitamin-k).Get a more detailed answer ›
It causes pain!: Femara doesn't really "attack" the joints, but it definitely causes joint pain! this occurs in 4 out of 10 women taking the drug. It is likely due to lowering of blood estrogen levels. Sometimes switching to another similar drug (anastrazole, aka arimidex) can help. If your vitamin d level is low, getting it back to normal levels with supplements can help the joint pain. ...Read moreSee 1 more doctor answer
Femara!!!: It is definitely the femara! almost half of women taking Femara get moderate to severe joint pain. Sometimes switching to a different aromatase inhibitor helps. Make sure your doctor knows you're having pain. If your vitamin d level is low, increasing it can improve the pain. But it's really a troublesome side effect, and i'm so sorry you have it. Ask your doc for relief so you stay on the drug! ...Read more
B12 and D: Seem to be the ones that most often require monitoring. Occasionally I will check others like Folate and Thiamine depending on the clinical situation. I check Vit A levels if there is history of positional headache (pseudotumor cerebrii) or problems with night vision. ...Read moreSee 2 more doctor answers
No: The solution isn't in a pill, it's to eat a healthier diet. Your question shows that you're looking for an easy answer, one that comes out of a bottle and will not require a life style change. That answer doesn't exist. You want to be healthier? Start with what you eat, move on to how you sleep and how much you exercise. Live better and you'll be healthier. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- What vitamins are okay with femara?
- Can i overdose on vitamin b6?
- Can vitamin c cause rashes?
- Ask a doctor a question free online
- Can i get vitamin a toxicity?
- What vitamins help blood flow to my penis?
- How to use vitamin c for abortion?
- Vitamins and supplements
- Talk to a gynecologist online for free